# SDR MASA200400561

- Difficulty date: October 4, 2004
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 5,263 hours, 4,657 cycles
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Yaw Damper
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ASH 2607 CLT - RETURNED TO THE GATE FOR A YAW DAMPER FAILED AFTER PUSHBACK.  MAINTENANCE RESET THE YAW DAMP SYSTEM.
